Advances in Theoretical and Mathematical Physics

Volume 15 (2011)

Number 2

The quantum chiral Minkowski and conformal superspaces

Pages: 565 – 620

DOI: http://dx.doi.org/10.4310/ATMP.2011.v15.n2.a7

Authors

Dalia Cervantes

Rita Fioresi

María A. Lledó

Abstract

We give a quantum deformation of the chiral super Minkowski space in four dimensions as the big cell inside a quantum super Grassmannian. The quantization is performed in such way that the actions of the Poincar´e and conformal quantum supergroups on the quantum Minkowski and quantum conformal superspaces are preserved.

Full Text (PDF format)